MAUDE Adverse Event Report: COVIDIEN LP MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN LP MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86050
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 12/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
Anesthesia called for difficult intubation.Intubated with 6.5 cuffed ett, upon placing patient on servo, patient quickly desaturated and air noted to be escaping around tube.Anesthesia called back for re-intubation due to defective ett cuff.Defective tube given to charge rn.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN LP
710 medtronic parkway
minneapolis MN 55432
MDR Report Key7227327
Report Number7227327
Device Sequence Number1022371
Product Code BTR
UDI-Device Identifier50884522005676
UDI-Public(01)50884522005676
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2018
Report Date (Section F) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number86050
Device Catalogue Number86050
Device Lot Number16L0335JZX
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/08/2018